# SDR AALA20100401TUL06

- Difficulty date: April 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR PUNCTURED AT STATION 163 LEFT BUTTLINE 3.  INSTALLED DOUBLER PER AARD 53-20-00-16.
